MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EPIX LAPAROSCOPIC GRASPER; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES EPIX LAPAROSCOPIC GRASPER; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4130
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: lap chol event description: the device was being used during pulling tissue.Pulling away tissue with force the jaw broke off.Additional information received from applied medical representative via email on 09apr26: the jaws fully detached and all the materials were retrieved from the patient.No information on the following, what was the surgeon grasping when the breakage occurred.Intervention: device replacement patient status: patient is ok.

Brand Name
EPIX LAPAROSCOPIC GRASPER
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25062232
Report Number2027111-2026-00538
Device Sequence Number15963460
Product Code NWV
UDI-Device Identifier00607915110147
UDI-Public(01)00607915110147
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC4130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APPLIED MEDICAL TROCARS
Patient SexUnknown